# SDR SWAA2022090750896

- Difficulty date: September 6, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737
- Aircraft serial: 36441
- Aircraft time: 51,113 hours, 30,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Missing
- Location: Pax Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS AFT OF RH EMERGENCY EXIT MISSING / [01] REF AMM 33-51-01 SECURED LENS. OK FOR SERVICE
